# SDR SWIA200110159

- Difficulty date: September 8, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 26,681 hours, 30,405 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Dirty
- Location: Right Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

RIGHT 'A' RED GEAR LIGHT DID NOT EXTINGUISH AFTER TAKEOFF.  ALL GEAR DOORS REMAINED OPEN WITH GEAR SELECTED IN UP POSITION.  CYCLED AS PER QRH.CLEANED AND INSPECTED RIGHT MAIN UPLOCK SENSORS AND SWUNG GEAR 20+ TIMES.  NO FAULTS FOUND.
